Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Concerning Simple Continued Fractions

Thomas E. McKinney
The American Mathematical Monthly
Vol. 10, No. 11 (Nov., 1903), pp. 241-244
DOI: 10.2307/2970678
Stable URL:
Page Count: 4

You can always find the topics here!

Topics: Fractions, Integers, Mathematical theorems, Coefficients, Polynomials, Numbers
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.